# SDR KBM2005F00113

- Difficulty date: May 31, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Aircraft time: 5,104 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2310 · HF Communications System
- Part: Switch
- Condition: Defective
- Location: Transceiver
- Part time: 1 hours
- Component: Transceiver
- Component part number: NPX138N050
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM TRANSCEIVER, CHANNEL SELECTION SWITCH DEFECTIVE, REMOVED AND REPLACED.  (K)
